I have been on birth control for the past five to six months. I have switched pills twice because my periods have been highly irregular and unpredictable. However, my period just got over. Anyways, I had unprotected sex last week. And within four hours, I took Plan B because I was unsure how birth control affected unprotected sex with irregular periods.
When I had sex I was on my placebo pills. Since then, I have become sleepless. And because of it, I have been paranoid and started to have abdominal pain (that may be in my head). I would really like to put my mind at ease. Do you think my mind is sound?
Welcome to icliniq.com.
I went through your query and understood your concern.
Since you have already taken Plan B (Levonorgestrel), there is no chance of pregnancy as the pill will take care of it. Headache and sleeplessness could be because of stress and strain, anxiety, work pressure, change of place, change in climate, or hormonal changes due to the pill you have taken. So relax and do not worry.
However, if you have doubt, get a urine pregnancy test with an early morning urine sample to ensure that you are not pregnant if you miss your period.
Do get back to me with reports so that I can guide you further.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
It may be due to some temporary stress or adjustment issue ... , it leads you to nightmares, flashbacks, and anxiety, resulting in PTSD (post-traumatic stress disorder) ... Read fullDoes lack of sleep cause fatigue and dizziness?
The doctor said it may be a stress reaction and he gave a tablet for fatigue ... Read fullYasmin Birth Control Pills
It is prescribed as a 28-day or 21-day oral contraceptive pill ... One tablet has to be taken orally every day at the same time ... Smoking increases the risk of heart attacks from the use of combination contraceptive pills ... Quick Facts: Yasm... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now